# SDR N6WA2024072808

- Difficulty date: July 27, 2024
- Submitted: July 28, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Part number: 4910111
- Part serial: SPP230034
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG AFT TRUNNION PIN HAS PITTING ON HEAD MATING SURFACE. REPLACED LH MLG AFT TRUNNION PIN IAW CRJ AMM32-11-05.
